Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

After taking my night dose of Accutane I felt really terrible last night, like I want to puke. I didn't get a good sleep, just tossed and turned on my bed at about 3am, 5am, 6am... I think at one point I woke up with a headache, but still tried to get some sleep. Felt dizzy when I got up.

This morning I also felt nauseous after taking my dose. I'm on my 12th day on Accutane and this is the first time I experienced this side effects. Also a little numbness on my hands.

Is there something I'm doing wrong? I had a light dinner last night, could that be the cause? And I usually just have a light breakfast -- a sandwich and coffee/juice, but like I said before today is the first time I felt like this in the morning. I'm also on the 3rd day of my period, does could that also be a factor? I'm worried unsure.png

Another question:

Must I take Accutane with a full meal, or are sandwiches/pancakes in the morning just fine? I'm on a 30mg/day dosage btw (10mg 3x a day).

Share this post


Link to post
Share on other sites

Are you sure it's the Accutane? It could be some sort of virus and not related to it at all. Who knows.

Most people prefer to take it with some food because it will be absorbed better, but you can take it without food too.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×